# SDR DALA2024100809817

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 22,228 hours, 2,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Ground Damage
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3402 JET BRIDGE CONTACTED DR2L AND RAISED IT. CORRECTIVE ACTION: INSP AND FOUND DR2L WOBBLING AND HARD TO CLOSE. FOUND CRACK SUPPORT ARM ASSY P/N G5217001000400 REMOVED PANEL 832H2 AND 832G2 WIP 470569. SAFTED DOOR DAMPENING ASSIST BOTTLE PER A330 AMM 52-10. REMOVED L/H ECSAPE FACILITES/ DOOR SLIDE PER AMDS WORK CARD 2561-4002-2L AND A330 AMM 25-62 REMOVED ALL DOOR LININGS PER A330 AMM 25-23. QUICK RELEASE BAR FOR ESCAPE SLIDE ATTACHED TO GIRT BAR WIP268826. REMOVED AND REPLACED L2 DOOR SUPPORT ARM ASSY PER A330 AMM 52-12 STILL REQ RIGGING WIP 818039 . RIGGED L2 DOOR PER A330 AMM 52-12-00-820-801A LEAK CK'D DOOR PER A330 AMM 05-53-00 CK'S GOOD 247288 INSTALLED DOOR LININGS PER A330 AMM 25-23-51 WIP 247288. OK TO INSTALL 2L DOOR SLIDE QC2008. INSTALLED SLIDE & REARMED DOOR ACTUATOR REF W/C 2561- 4002-2L WIP 812502. RII TASK COMPLETE QC2008. WORK CARD COMPLETED W/C2561-4002-2L. (6416342)
